# SDR AU960217

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM563C1
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 3053556220
- Condition: Failed
- Location: Turbine Section
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE VIBRATION AT APPROXIMATELY 70% N1 - CREW ADVISED OF 4-5 LARGE ILLUMINATIONS FROM LEFT WING AREA - ENGINE REDUCED TOIDLE WHERE OPERATION APPEARED NORMAL - SUSPECT NO4 BEARING FAILURE
